# SDR WX0A2015110272983

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 71,007 hours, 39,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER LIGHT INOPERATIVE.  REPLACED 8 EC.  BATTERIES CHECKED GOOD IAW MM 33-50-00.
